# SDR 04FDEA00528

- Difficulty date: February 29, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL OUTBOARD WEB STIFFENER HAVE CRACK LINE.  COMPLIED FEDEX EA  1-3210-75908, LANDING GEAR - MAIN GEAR AND DOORS -   PART FABRICATION.  RT MAIN LANDING GEAR WHEEL WELL OUTBOARD WEB STIFFENER REMOVED AND REPLACED AS PER SRM   51-31-01 VOL II.
